# SDR C8GA201000009

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,049 hours, 42,080 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 716 FROM CVG TO MEM.  WHILE CLIMBING THROUGH 15,000 FEET ACCELERATING THROUGH 280 KTS A HIGH FREQUENCY AERODYNAMIC VIBRATION DEVELOPED.  CREW WAS UNABLE TO IDENTIFY THE SOURCE.  AIRCRAFT RETURN TO KCVG WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED AND IT WAS NOTED THE MLG RIGHT WING DOOR TO GEAR ARM BUSHING REQUIRES REPLACEMENT, ALSO REMOVED AND REPLACED THE UPPER RUDDER ATTACH FITTINGS.  PERFORMED OPS CHECK WITH NO DEFECT.  AIRCRAFT WAS RETURNED TO SERVICE.
